# SDR SWAA2021070679216

- Difficulty date: June 1, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 74,899 hours, 44,315 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 FWD CARGO COMPARTMENT ; 2021-257660 / [01].   REPAIRED STRINGER 23L LOCATED BS 540 FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1; [04] REPAIRED STRINGER 23L LOCATED BS 540 FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1; [05] REPAIRED STRINGER 23L LOCATED BS 540 FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1. COMPLETE RII INSPECTION.
